# SDR UIEA2018122652917

- Difficulty date: December 23, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 98,320 hours, 18,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835AB
- Part serial: 106723
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY LIGHT INOP AT APROX STA 400 CENTER ISLE( REMOVED AND REPLACED POWER SUPPLY BATTERY IAW AMM 33-51-04. OPERATIONAL CHECKS GOOD.  )
